MAUDE Adverse Event Report: ETHICON INC. PROCEED VENTRAL PATCH::SIZE 6.4 X 6.4 CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED VENTRAL PATCH::SIZE 6.4 X 6.4 CM; MESH, SURGICAL, POLYMERIC
Catalog Number XCPVPM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent ventral hernia repair and mesh was implanted on (b)(6) 2015.It was reported that an unknown adverse event occurred.No additional information was reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 1/15/2025.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/2/2026.Additional information: d4 (expiration), h4.Corrected information: d4 (primary udi #).A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/11/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROCEED VENTRAL PATCH::SIZE 6.4 X 6.4 CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869 0151
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key24085612
Report Number2210968-2026-00580
Device Sequence Number5878672
Product Code FTL
UDI-Device Identifier10705031132405
UDI-Public(01)10705031132405(17)170401(10)JE8DRHA0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2017
Device Catalogue NumberXCPVPM
Device Lot NumberJE8DRHA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/25/2026
03/09/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/02/2026
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale